# SDR 2A6R2023083067902

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N107VU
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8109
- Aircraft time: 2,214 hours, 7,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 350A21126221
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Part time: 2,214 hours, 7,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE TO THE AFT UPPER FRAME ANGLE (PN: 350A21-1262.21) IN THE CARGO BAY WAS IDENTIFIED AT APPROXIMATELY FS 198” MEASURING APPROXIMATELY 0.125”.
